i am a 34yr old mother of 4children, rangin from 18 to 22months..i had the copper coil in a few months ago and i am now finding myself very irritable and narky..i am constantly tired...can the coil cause these syptoms (symptoms)..i was told it can cause heavier periods and bad cramps which i am having ever since i had it implanted...my memory wouldnt be t greatest either...
The IUD could be the cause. You should definitely call your GYN because of the cramping and heavier periods--just to make sure they're the degree she/he expected. Irritability and snarkiness can be caused by a number of physiological, psychological, and/or environmental issues. I would be more irritable and fatigued if I had four children. But if your change in attitude and increased fatigue are concerning you, see your primary or GYN for an evaluation. Have your hormones and blood values (CBC and ferritin) checked to see if they're contributing to your fatigue, GYN symptoms, and attitude change. In the meantime, hang in there!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.